A stabilized non-conforming finite element method for incompressible flow

Burman, Erik and Hansbo, Peter (2006) A stabilized non-conforming finite element method for incompressible flow. Computer Methods in Applied Mechanics and Engineering, 195 (23-24). pp. 2881-2899. ISSN 0045-7825

Full text not available from this repository.

Abstract

In this paper we extend the recently introduced edge stabilization method to the case of non-conforming finite element approximations of the linearized NavierStokes equation. To get stability also in the convective dominated regime we add a term giving L2-control of the jump in the gradient over element boundaries. An a priori error estimate that is uniform in the Reynolds number is proved and some numerical examples are presented.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Erik Burman
Date Deposited: 06 Feb 2012 19:47
Last Modified: 04 Apr 2012 10:46
URI: http://sro.sussex.ac.uk/id/eprint/22208
📧 Request an update